# SDR SWAA2019062654134

- Difficulty date: May 30, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1281
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE BODY FRAME STRINGER CLIP CORRODED AT BS. 847, STR. 27L.  / R&R STRINGER CLIP IAW SRM AND DWG.
